# SDR SWAA2023121319323

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK EMERGENCY LIGHT AT AFT GALLEY AREA (2EA) 2023-689288<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK EMERGENCY LIGHT AT AFT GALLEY AREA (2EA) I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK EMERGENCY LIGHT AT AFT GALLEY AREA (2EA) I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK.  SEE INDIVIDUAL SIGN OFF BELOW.
